# SDR IPXA2020041554265

- Difficulty date: April 14, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 25,806 hours, 16,977 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Mlg Ww Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED AND AN EMERGENCY WAS DECLARED,  LANDED WITHOUT INCIDENT,  WHEEL WELL FIRE EICAS MESSAGE AND BELL ACTIVATED.  RAN QRH DROPPED GEAR,  WHEEL WELL LIGHT WENT OUT.  ACFT OPERATED NORMAL ON TAXI, DEPLOYED EVAS.  REPLACED WHEEL WELL DUCT LEAK OVERHEAT POWER SUPPLY & CONTROL CARDS IAW AMM 2610-01-024-001.  PERFORMED SYS TEST IAW AMM 26-17-00-735-008, SYS TESTED GOOD. NO CURRENT FAULTS AT THIS TIME.
